# SDR SWAA2025101323837

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 65,211 hours, 35,341 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE ON TAKEOFF.   R+R TOTAL AIR TEMPERATURE PROBE PER MM 34-21-06.
